Modules over Group Algebras and Their Application in the Study of Semi -Simplicity.
Mathematische Annalen, Tome 201 (1973), pp. 57-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__201_162371,
author = {Ahmad Chalabi},
title = {Modules over {Group} {Algebras} and {Their} {Application} in the {Study} of {Semi} {-Simplicity.}},
journal = {Mathematische Annalen},
pages = {57--64},
year = {1973},
volume = {201},
zbl = {0283.16008},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__201_162371/}
}
Ahmad Chalabi. Modules over Group Algebras and Their Application in the Study of Semi -Simplicity.. Mathematische Annalen, Tome 201 (1973), pp. 57-64. http://geodesic.mathdoc.fr/item/MAN_1973__201_162371/